Monday, June 6, 2011

New Meds Suck

Today, I would like to take this opportunitie to rant. You see, they put me on these new meds to help with my ovarie disease and they put me on double dosage because my asthma is bad! So the side affects SUCK!

1)headache
2)weight-gain
3)nausea
4)stomach-ache
5)tiredness

It truely is terrible:/

It is a life-saver let me tell you


I think for my next blog entry, I will 

tell you guys about a diary entry I wrote. What do you think?

8 comments:

  1. I'd hate that, wouldnt be able to go the gym.

    ReplyDelete
  2. Well, hopefully the meds help with the ovary stuff like they are supposed to, and I'm glad you have your inhaler

    ReplyDelete
  3. i know a friend who started birth control and had like almost the same exact problems after starting

    ReplyDelete
  4. That sucks, seems like having asthma was the icing on the cake. :/

    ReplyDelete
  5. Exactly the same opinion here, no doubt!

    ReplyDelete